# SDR CALA2016091400650

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 60,358 hours, 20,958 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 7245
- Condition: Damaged
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FL 390, CABIN ALTITUDE WARNING HORN AND LIGHT, PRECEDED BY RIGH T BLEED TRIP OFF LIGHT. PERFORMED NR 2 ENG HEALTH CHECK IAW AMM 36-11-00-700-803, REPLACED THE NR 2 ENG HIGH STAGE VALVE IAW AMM 36-11-06.
